Skip to Main content Skip to Navigation
Journal articles

Une identité en théorie des partitions

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622662
Contributor : Michel Lassalle <>
Submitted on : Monday, September 12, 2011 - 4:14:39 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622662, version 1

Collections

Citation

Michel Lassalle. Une identité en théorie des partitions. Journal of Combinatorial Theory, Series A, Elsevier, 2000, 89 (2), pp.270-288. ⟨hal-00622662⟩

Share

Metrics

Record views

218